Guest PinkToo2grrl Posted September 3, 2005 Share Posted September 3, 2005 I've seen alot of talk about Depakote side effects, and very little mention of dosages involved. I just started Depakote. Looks like the pdoc thinks I am one of those people on the outer edges of the more recently explored "spectrum" of BP. anyway. she is starting me on 500mg/day. am I really going to "get fat, bald, tired, confused, uninterested in sex, unable to hold [my] liquor and everything will give [me] heartburn and/or the runs." ??? Look I know we are living in the world of what sucks less, and i just got a big slap in the face with how i used to feel pre-meds. So I am taking it. I am rolling the dice. The gamble is worth it. But I also like to be an educated consumer, and I'd really like to know if at this dose, I really can look forward to that kind of hell. I am halfway there already because of the depression, so wtf yanno, might as well go for it. but ... I am just curious how the side effects are tied to dose. I know we're talking about blood levels for efficacy, but the pdoc didnt mention anything at all about checking for that. only for checking liver function down the line if we stick with it. So I am a tad confused (see half way there already) any clarity from those in the know much appreciated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.